# SDR ASAA2021120936884

- Difficulty date: December 9, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 49,808 hours, 14,817 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 13264
- Condition: Faulty
- Location: #1 Engine
- Part time: 37,600 hours, 10,912 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WITH #1 START SWITCH IN GROUND POSITION NO N2 ROTATION NOTED. GROUNDED - YES. CYCLED #1 START CONTROL VALVE. PERFORMED NORMAL START - OPS GOOD. REF B737-800 AMM 71-00-00. REMOVED AND REPLACED #1 ENGINE START VALVE PER AMM 80-11-03. OPS CHECK NORMAL. PERFORMED PNEUMATIC LEAK CHECK PER AMM 71-00-00 TEST 1. NO LEAKS DETECTED. GROUND VERIFICATION CHECK GOOD.
